# SDR IPXA2021121777022

- Difficulty date: December 16, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 25,795 hours, 9,599 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Faulted
- Location: Empennage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASUPPLEMENTAL SDR**DIVERSION**EMERG DECLARED**A/C LANDED W/OUT INCIDENT**APU FAULT AT FL 390 DIVERTED TO STL. DEFERRED PER MEL 49-11-1A ASSIGNED M766577REPLACED APU COOLING FAN AMM 49-51-03-401 AND APU OIL COOLER AMM 49-27-09-404-011. OPS & LEAK CKS GOOD. THIS CLEARS M766577, PLACARD REMOVED. EFF SOURCE REF: IPC 49-51-00-01-046K AND 49-27-00-01-265.
